I had a MVR in 2002, and have a titanium valve, thus permanent coumadin usage is mandatory. I have recently developed chronic pain in my Wrist/Thumb, and cannot take NSAIDS due to the coumadin. Can anyone make any recomendations so that I do not have to be sentenced to a life of pain as a result of my anticoag situation?
Well since NSAID's are contraindicated as per your post, you can go with "Tramadol".It is a centrally acting pain killer and is not an NSAID. But chances are, you may feel dizziness/nausea/vomiting after eating this medicine (< 5% of the cases these side effects are seen).Standard dosage is 50 mg twice or thrice a day.
Please feel free to discuss more, if your doubt is still unclear.
Is Tramadol addictive? There seems to be differing points of view on this. I know it is effective against pain, does it have any anti-inflamatory properties?
What are your views on natural/herbal tx, such as Turmeric, Arnica, Bromelain etc...
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.